# SDR GLBA96255

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141UE
- Make and model: Beech 1900C
- Aircraft serial: UC141
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Prsov
- Part number: 11438004221
- Condition: Malfunctions
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIU - LEFT AND RIGHT ENVIRONMENTAL FAIL ANNUNCIATOR IN FLIGHT.  MAINTENANCE SWAPPED PRSOV VALVES FOR TROUBLESHOOTING.  RIGHT SIDE OPERATES NORMALLY.  DEFERRED LEFT SIDE AND LATER REPLACED LEFT PRSOV.  (M)
